Triplen Forums

Recently active Triplen forums and community discussion threads. Post your question or story about Triplen and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.
Page:1
Can Triplen Forte Cause Humming in the Ears

My husband has been using Triplen Forte for about 6 months now. He is reporting a humming noise in his ear and this seems to be increasing in severity. He also uses Topzole for 12months Can any of these medications cause this noise in his ears? He has been checked by his GP and during a previous hospital visit a MR scan was done and nothing could be picked up. ## Hello, Corne! How are you and your husband? Has he seen a cardiologist? I'm thinking that if nothing else turned up, the humming may be due to whatever blood pressure or cardiac condition he's having treated with the Triplen Forte, it may also cause headache, dizziness and stomach pain. ## Hi Verwon, my husband did undergo cardiac exams earlier this year. The cardiologist did a stress ECG etc. After this he was sent for...

2 REPLIES Updated
Tri-Plen Forte

I use Tri-Plen Forte for one week and get think and warm knees and ankles. ## Tri-Plen Forte contains the active ingredients Ramipril and Felodipine, these are most commonly used to treat high blood pressure. I am assuming you meant swelling of the joints you mentioned. The peripheral edema can be a common side effect that these medications cause in some people. Have you spoken to your doctor about it? You may require a dosage adjustment or a different medication. In this case, it is very important that you not stop taking these medications, because letting your blood pressure stay out of control can be far more dangerous than the side effects that these can cause. Learn more: ## Can Tri-plen forte cause or increase depression in a 47 year old male.

2 REPLIES Updated